For over a year I have been suffering with a changing rash. Several months before this all started I was stung fifty plus times on each arm by Asian Tiger Mosquitoes. two to three months later the rash broke out on my arms and legs, I had what appeared to be poison which went away and then reappeared. I did have contact with some bushes in the yard a week before the outbreak. After seeing a Dermatologist and given prednisone and a shot, it went away only to be replaced by what appeared to be an extremely itchy form of Dermatographism which later changed into a spontaneously occurring papular dermatitis which I've had for 6 months.I have been on cetirizine for several years for itchy hands and feet, the dermatographism seemed to be connected to the intake of cetirizine and lessened in severity when I changed my allergy pill or stopped all together. I was given rounds of Prednisone, shots, Triamcinolone Acetonide 1% cream which causes periorbital dermatitis. That lead to having to take four weeks of minocycline. I now will have spontaneous eruptions of a red itchy rash with small raised bumps mostly on my torso or arms. My dermatologist did test for scabies twice and it was negative. He also preformed a bunch biopsy which showed and allergic reaction to either food, medication or arthropods. A month ago before going on Minocycline and after the shots had worn off, My itchyness was nearly gone even though I still had the small raised bumps where I had itched before. Now I am having red patches that develop out of nowhere and itch like mad, then disappear only to leave a papular rash. What could this be? I've been to the Dermatologist several times and to an Allergist. No real answers, an allergy test showed that I wasn't allergic to anything. I have stopped using the Triamcinolone Cream two months ago because of the side effects such as periorbital dermatitis.. What are the common causes of a Papular Rash? I am exposed to Dogs and Cats on a daily basis, could this be Toxocariasis? I haven't had a fever but do have a dry cough. The only meds I am on now are Allegra, Zantac and just ending a four week round of Minocycline. If this is possibly from Minocycline, how long does it take for a drug induced rash to go away?
Doctors are pretty much worthless, I've been to them several times, paid for test, you name it and all they do is take my money. They're very detailed in their billing. Too bad they don't pass that habit over to actually helping someone. It's funny because in any other profession...if you don't fix something, you give someone a discount or you try to fix it free of charge. It's only doctors who can seem to charge you into debt and not fix a damn thing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.